# SDR SWAA2023082191162

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,686 hours, 30,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY BATTERY PACK IS INOP.<[01] R&RR/H AFT EMER BATTERY PER AMM 33-51-06; OPSC HECKK GOOD AT THIS TIME.
